It is currently Wed Aug 23, 2017 2:02 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 8 posts ] 
Author Message
PostPosted: Sat May 14, 2011 2:02 am 
Offline
Average Poster
Average Poster

Joined: Tue May 10, 2011 12:07 am
Posts: 18
I've been on subs about 5 days. 8mg total during day. After second day I started to become aware that my vision seemed more off than normal but it was affecting me at night. Last night I went out for a walk and my eyes were very blurry and my right one felt irritated. When i woke up today both eyes were blurry and very irritated. I went to an appt and a friend of mine gave me artificial tears. It seemed to help a bit so I went out and bought visine. I used it a couple times during day with minimal relief. I got home and eyes were bugging me so I put in drops again and it seemed to get worse!! I looked at my eyes and theyre both a bit red. My GF told me not to use visine because it dries your eyes out. She gave me pure artifical tears. I used them but I'm not getting relief. I don't see anything in the forums about dry eyes being a symptom. I am fuckin irritated right now. I can't see, everything is blurry, I called the doc and he said it's not related to the subs but I've never dealt with this before taking them. Does anyone know what's going on? Has anyone experienced this and no what to do????


Top
 Profile  
 
 Post subject:
PostPosted: Sat May 14, 2011 2:47 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Apr 27, 2009 12:47 am
Posts: 1496
Hi OxyEd -

Sorry to hear about your eye trouble. I have not heard about this as a side-effect of Suboxone, but who knows. It seems like people experience all kinds of crazy stuff.

The only way to know if it is the Suboxone would be to stop taking the Sub and see if they eye problem goes away, but that might not be feasible for you. You should definitely talk to your doctor before you make that decision anyway.

If your eyes are dry you should try to keep them moisturized. Your friend is right - don't use visine, artificial tears are the thing you want to use. Drink plenty of water too - Suboxone and opiates in general will dry our your mouth/mucous membranes and can make you dehydrated, so you want to get plenty of fluids.

Blurry eyes could be from fatigue, or from the dryness, so besides keeping your eyes moisturized, you should probably try to rest them. The computer is bad as far as eye strain goes, so maybe limit that.

Are you having any allergies or anything like that?

Please call your doctor if you don't get relief soon and let us know how things go. I hope you feel better soon.

_________________
You can't stop the waves, but you can learn to surf.

-Jack Kornfield


Top
 Profile  
 
 Post subject:
PostPosted: Tue May 24, 2011 11:44 am 
Offline
Average Poster
Average Poster
User avatar

Joined: Sun Feb 28, 2010 1:27 pm
Posts: 20
Ed, I too get blury dry eyes from Suboxone. I get it for about 6 hours after I take the meds then it goes away. Unfortunately, I work on a computer all day so it's really bothersome. I don't think this is very common but wanted you to know you are not alone. Does yours go away after a few hours? I use rewetting drops which does help some but doesn't last very long. Good luck!

Chris


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Mon May 30, 2011 9:27 pm 
Offline
Average Poster
Average Poster

Joined: Tue May 10, 2011 12:07 am
Posts: 18
Thanks for both your responses. My eyes are dry ALWAYS!! I've been using artificial tears like a mad man. Sometimes they help more than others. But the dryness and irritation are always there. It's very frustrating and when I talk to my doctor he says he never heard of this. Why do docs never hear of anything! They should just read forums of those actually taking the med. Idiots. I don't know what to do anymore. Either be miserable or stop taking it.


Top
 Profile  
 
 Post subject:
PostPosted: Tue May 31, 2011 12:52 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Jan 01, 2011 12:59 pm
Posts: 1039
We are having a horrible allergy season right now. Try taking an antihistamine. If it helps the itchy, red eyes then it might be pollen and not the Sub that's causing it. I hope that's the case.
Feel better,
Lilly


Top
 Profile  
 
 Post subject: Ointment for eyes
PostPosted: Thu Jun 02, 2011 8:12 am 
Offline
Average Poster
Average Poster
User avatar

Joined: Wed Jun 01, 2011 2:47 am
Posts: 10
I have not suffered this as a side effect of suboxone but I have suffered from severe dry eyes for years. I finally had to get plugs put in my tear ducts to hold in moisture.

You can get an ointment at Wal-Mart (systane) that is almost like vaseline. You put a ribbion of it on the inside bottome of your eye and bed. You can't do it any other time or you can't see. After doing this for a few nights, you should start noticing it kind of stays in there and lubricates it until the next afternooon.

I would get so bad that i felt like I could hear my eye lids scraping my eyeball.

At the store look by the eye drops they should have a couple of different kinds of the ointment (systane) is the only one I can think of ). It is in a very small tube.

Hope this helps


Top
 Profile  
 
 Post subject: RE: Dry Eyes
PostPosted: Tue Sep 06, 2011 10:30 am 
Offline
New Poster
New Poster

Joined: Sat Sep 03, 2011 7:15 am
Posts: 1
I have been taking suboxone for a long time and in the past 6 months started to experience dryness, itching, and my whole eye swells up red. Always my right eye, sometimes I can't open it at all. My doctor told me I just had pinkeye, put me on pinkeye drops and antibiotics but it has not worked and I have been dealing with this for 6 months now. I also have an array of other symptoms but that is for another topic. What I want to know is whether the buprenorphine or the naloxone is the source of the problem any feedback would help since my doctor is not much help.


Top
 Profile  
 
PostPosted: Wed Nov 12, 2014 4:37 am 
Offline
New Poster
New Poster

Joined: Wed Nov 12, 2014 4:03 am
Posts: 1
Castor oil for dry eyes is one of the most effective remedies. It moisturizes the eyes and helps in healing the dryness of the affected eyes.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 8 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group